# SDR UPS02437574

- Difficulty date: January 27, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT, S-43L TO S-44L BS 760 FLOORBEAM SHEAR TIE CORROSION CRACKED.  SHEAR TIE REPAIRED AS PER SRM 53-10-04 FIG 3.
